# SDR 06FDEA2462

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 68,637 hours, 42,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 28-R AT FS 480 CORRODED; IN BILGE OF FWD PIT.  FOUND DAMAGE TO STRINGER 28-R AT FS 480 OUT OF LIMITS.  REMOVED AND REPAIRED STRINGER IAW FEDEX B727 SRM 53-10-3  FIG 1.  ALODINED AND PRIMED IAW FEDEX B-727 SRM 51-10-2.
